# SDR CALA0800981

- Difficulty date: October 23, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N68155
- Make and model: Boeing 767224
- Aircraft serial: 30434
- Aircraft time: 34,979 hours, 5,380 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 141T5146
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E COMPARTMENT M/D FLOORBEAM STATION 246 LBL 40 VERTICAL STIFFENER FOUND CRACKED.  MAIN DECK FLOOR BEAM STATION 246 LBL 40 VERTICAL STIFFENER REPAIRED PER ECRA 5310-04854 PART 1.  HFEC NIL CRACKS FOUND.  REF L/P 7984436 53-DIP, 90691, DIP ISSUED TO PERFORM REPEAT INSPECTION PER ECRA5310-04854.  LOG CLOSED, DIP REF TO L/P 7984436.
